# SDR SWI2024F00116

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 42,012 hours, 32,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCHES ON THE LEFT SIDE OF FUSELAGE ABOUT 8Â€™ FROM THE MAIN CABIN DOOR. (FLIGHT 3270 FILED OPEN)DAMAGE HAS BEEN EVALUATED AND DETERMINED TO BE OUT OF LIMITS. SEE EAML 1296863 FOR DAMAGE.
